# SDR DL72S960160

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE, EMERGENCY TRACK LIGHTS IN FWD CABIN INOP.  REPAIRED BROKEN WIRE AT ROW 14 AND OPERATION NORMAL.
